# SDR QXEA2011072100543

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - CORROSION FOUND ON LT INBD SEAT TRACK 2 X664.50.  BLENDED CORROSION IAW SRM 51-21-00 AND FOUND TO BE WITHIN MAX LIMIT IAW SRM 53-20-49.  TREATED AFFECTED AREA WITH ALODINE IAW SRM 51-21-10.
